Reliability analysis of M/G/1 queueing systems with server breakdowns and vacations

Li, Wei, Shi, Dinghua, Chao, Xiuli . Journal of Applied Probability 1997. 34 :546-555

Locate this article in:

Bibtex

@article{CIS-140987,
  Author = {Li, Wei and Shi, Dinghua and Chao, Xiuli},
  Title = {Reliability analysis of M/G/1 queueing systems with server breakdowns and vacations},
  Journal = {Journal of Applied Probability},
  Volume = {34},
  Year = {1997},
  Pages = {546--555},
  Keywords = {Reliability}
}

Similar articles